# SDR IPXA2019111328926

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 29,478 hours, 18,331 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Torn
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACOCKPIT DOOR SEAL HAS A TEAR IN IT. A LEAK NOISE FROM 0-2000 ON CLIMB AND 2000-0 ON DESCENTREMOVED DEBRIS FROM PRESSRIZATION SEAL AREA. PRESSURIZED A/C WITH NO LEAKAGE NOTED. ALSO REPAIRED SMALL TEAR ON INNER RUBBER SEAL UPPER CORNER IAW AMM 52-09-00-308-001
